| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant devices - stemmed tibial component precoat size 5 for cemented use only catalog #:00598004701 lot #: 64680314 the complainant has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
Event or Problem Description
It was reported that the liner would not seat into the tibial tray.The doctor used a spare liner to complete the operation.The surgery was delayed for 25 minutes.Attempts have been made, but there is no additional information at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The returned device exhibited damage (nicked/gouged) to the distal surface and the dovetail and locking features were compressed and flared out.The device history records were reviewed and no discrepancies were identified.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.Detailed instructions for inserting the articular surface are provided in lps-flex fixed bearing knee surgical technique.The root cause is attributed to use error.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.